MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2260-0500
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned by the customer and the provided photo does not show the sample or confirm reported issues.The customer complaint of flow issues - accuracy could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2260-0500 and lot# 25045043 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02apr2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that bd alaris pump infusion set had flow issues the following information was received by the initial reporter with the following verbatim it was reported by customer that "overinfusion".
 
Additional Manufacturer Narrative
Testing of sample infusion set conducted under bd complaint pr (b)(4).Visual inspection of the infusion set was conducted and there were no anomalies observed.Testing was conducted at flow rates of 0.1 ml/h, 1 ml/hr, 10 ml/hr, 100 ml/hr and 99 ml/hr.No instances of unregulated flow were observed.The customer complaint of flow issues - accuracy was not confirmed.A root cause analysis was not conducted because the failure was not replicated.A device history record review for material# 2260-0500 and lot# 25045043 was performed.The search showed that a total of 42,243 units in 1 lot number was built on 02apr2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22935468
Report Number9616066-2025-02619
Device Sequence Number9755654
Product Code FPA
UDI-Device Identifier07613203012591
UDI-Public(01)07613203012591(11)250402(17)280401(10)25045043
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2260-0500
Device Lot Number25045043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown